Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representations of complemented modular lattices


Author: Bjarni Jónsson
Journal: Trans. Amer. Math. Soc. 97 (1960), 64-94
MSC: Primary 06.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0120175-0
MathSciNet review: 0120175
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Amemiya, On the representation of complemented modular lattices, J. Math. Soc. Japan vol. 9 (1957) pp. 263-279. MR 0092762 (19:1154g)
  • [2] G. Birkhoff, Lattice theory, rev. ed., New York, Amer. Math. Soc. Colloquium Publications, vol. 25, 1948. MR 0029876 (10:673a)
  • [3] O. Frink, Complemented modular lattices and projective spaces of infinite dimension, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 452-467. MR 0018635 (8:309c)
  • [4] B. Jónsson, Extensions of von Neumann's coordinatization theorem, to appear in Lattice theory, Proceedings of Symposia in Pure Mathematics, vol. 2.
  • [5] -, Modular lattices and Desargues' theorem, Math. Scand. vol. 2 (1954) pp. 295-314. MR 0067859 (16:787f)
  • [6] -, On the representation of lattices, Math. Scand. vol. 1 (1953) pp. 193-206. MR 0058567 (15:389d)
  • [7] -, Representations of lattices. II, Bull. Amer. Math. Soc. vol. 60 (1954) p. 24.
  • [8] F. Maeda, Kontinuierliche Geometrien, Berlin, Springer-Verlag, 1958. MR 0090579 (19:833c)
  • [9] J. von Neumann, Examples of continuous geometries, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) pp. 92-100.
  • [10] -, Lectures on continuous geometries. I, II, III, Princeton, 1936-1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0120175-0
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society